# SDR DALA2024061706128

- Difficulty date: June 15, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 30-27 S38r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION WEB INTERNAL STRUCTURE LOCATED FR30 TO FR34 AND STR38R IN FW D CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED WEB LOC. ON INTERNAL STRUCTURE BTW FR30 TO FR34 AND STR38R IN FWD CARGO COMPARTMENT AS PER A319 SRM 51-42-11 AND A319 SRM 51-72-11. (0395201)
